# SDR E81RJT227916B

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N445CT
- Make and model: Beech 400A
- Aircraft serial: RK535
- Aircraft time: 1,616 hours, 1,207 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 184F102
- Part serial: 81510567
- Condition: Wrong Part
- Location: Nlg
- Component: Nose Wheel
- Component part number: 50064505
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(E81R) DURING REPLACEMENT OF WORN NOSE WHEEL TIRE, NOTED PN OF INSTALLED NOSEWHEEL TIRE INCORRECT IAW THE ACFT MFG IPC (32-40-05-01). IAW MFG TIRE APPLICATION DATA, THE REMOVED PN TIRE WOULD BE INSTALLED ON ANOTHER ACFT. HAVE NOTED THIS INCORRECT TIRE PN INSTALLATION PREVIOUSLY ON OTHER ACFT . NUMEROUS OTHER ACFT USE SIMILAR-APPEARING SIZE 18 X 4.4 NOSEWHEEL TIRES BUT TIRES ARE ACFT MODEL SPECIFIC DUE TO CHINE PROFILES, MAXIMUM RATED SPEEDS, ETC. SITUATION MAY BE CAUSED BY DISTRIBUTORS AND PARTS DEPARTMENTS INVENTORYING TIRES BY TIRE SIZE STOCK NRS. TECHNICIANS SHOULD BE REMINDED TO VERIFY CORRECT NOSE WHEEL TIRE PN'S DURING REPLACEMENT. RECOMMEND AIRFRAME MFRS ADD A MX NOTE OR CAUTION TO THE NOSE WHEEL INSTALLATION SECTIONS TO VERIFY CORRECT PN TIRE IS BEING INSTALLED FOR THAT ACFT MODEL.
